# SDR REXA2016101902074

- Difficulty date: October 19, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300006963
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT RBL 12 BETWEEN FS 847.00 AND FS 977.00 AT VARIOUS LOCATIONS.  REMOVED AND INSTALLED NEW SEAT TRACKS AT RBL 9.00 BETWEEN FS 847.00 TO FS 977.00 IAW REO 670-53-00-343 REV M DATED 2015-10-19 AND SRM 51-41-02-001-001-A01 AND 53-00-49-400-801-A01.
